# SDR CALA9801148

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER END OF FORWARD CARGO DOOR FRAME CORRODED AT STA 887.  THE FRAME WAS REPAIRED IAW SRM 53-50-00, FIGURE 1.
